Connect with others who understand.

sign up log in
About MyParkinsonsTeam
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

What Am I Doing Wrong?

What Am I Doing Wrong?

After I take my medication, my legs stiffen up and I feel sick to my stomach! This can last anywhere from 2 to 6 hours.I have tried eating with my medication and fasting an hour before and after taking my medication.I take 8 Sinemet 100/25 a day 4 Comtan a day and 1 Rasageline a day !

A MyParkinsonsTeam Member said:

I always have some crackers (saltine, graham or ritz) with my morning meds. helps with the weak legs and nauseous feeling. Trust that you will find something that helps you.

posted almost 2 years ago
A MyParkinsonsTeam Member said:

That is a HUGE dose! Especially the Sinemet. I think you should get a second opinion about your medication. Stiff legs and nausea does not sound right at all!

You are not doing anything wrong. You are just taking what your Doctor prescribed. Second opinion is called for here. Your medication should not be making you so sick.

posted over 1 year ago
A MyParkinsonsTeam Member said:

It may take a few days for your body to get use to it talk to your doc

posted almost 2 years ago
A MyParkinsonsTeam Member said:

I was taking about 8 sedimet a day and it caused a lot of trouble. Please check with your neurologist (motion specialist)

posted 5 months ago
A MyParkinsonsTeam Member said:

JimV5680, No, the Clonazepam just makes me sleep well in about 15-30 minutes. It just helps me sleep soundly without the scary and violent dreams I have otherwise.
Hugs, Vickie

posted over 1 year ago
Already a Member? Log in
MyParkinsonsTeam My Parkinson's disease Team

Thank you for signing up.

close